Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pregnant, wants to abort. Taken mifepristone, misoprostol, nausea and vomiting. What is the correct dosage of these drugs?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
how to apply mifepristone tablets 200mg and misoprostol tablets 200mcg
hai my wife 40 days pregnant , we need to terminate it. by the way she tooked
2 tablets misoprostol 200mcg orally in 48 hours and in the thaird day she tooked 3 tablets
misoprostol 200mcg vaginal it was befor 3days ,,, now she is having vomiting and nosia,,
please answer me how to apply ???
Posted Sun, 22 Apr 2012 in Abortion and Stillbirth
Answered by Dr. Mitaly 31 minutes later

Thanks for posting your query

Both the medications Mifepristone and Misoprostol prescription medications and are to be taken under Medical Supervision as it can cause serious effects as nausea,vomitting,fever,pain and sometimes incomplete abortion can also occur causing the remnants to remain.
Also after taking these drugs a thorough evaluation and USG scan is recommended to check for complete evacuation of products.

Woman also experience heavy bleeding after the drug and if uncontrolled it can lead to dizziness and fatigue.

Since your wife is experiencing nausea,vomitting kindly consider taking her to a Gynaecologist earliest and take the medications as prescribed under her guidance so that your wife is under constatnt observation.

Please do not try self medication.

Hope this answers your query.Please accept the answer in case you do not have follow up query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor